# SDR 2001FA0000122

- Difficulty date: June 21, 2001
- Submitted: July 30, 2001
- Operation: General aviation
- Aircraft: N81AG
- Make and model: Beech A60
- Aircraft serial: P219
- Engine: Lyc TIO541*
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: C3A051
- Part serial: 57512119
- Condition: Leaking
- Location: Cabin
- Part time: 323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRESSURE DECAY TEST FOUND GASKETS.  CANASTER A09077 AND NOZZLE 29D-28 LEAKING.  REPLACED AND HEATER PASSED PRESSURE DECAY TEST.
